# SDR SWAA2020093018531

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Recessed
- Location: Light Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY AISLE LIGHT (L1085) INOP BETWEEN SEAT ROW 11 & 12.  PERFORMED T/S, FOUND RECESSED PIN ON GD-3744.  RESECURED PIN AND PERFORMED EMERGENCY LIGHTS OPS TEST.  FOUND NORMAL AT LIGHT L1085 BETWEEN ROW 11 & ROW 12 LEFT SIDE, AS PER REF B737 AMM 33-51-00-710-801.
